penis enlargement supplement
New York — NY Of all the various over-the-counter medicines available on the market today, the penis enlargement/ sexual enhancement category is one of the most unregulated. In fact, the sexual enhancement and penis enlargement supplements that are regulated are amongst the highest recalled supplement categories. This is due to them containing non-approved substances. In 2009 alone, the FDA found that one-third of the supplements that claimed to help enlarge penis size or to increase sexual health–contained undisclosed prescription drug ingredients or similar substances.
The results of consuming these ingredients can potentially present some serious health hazards.
Side effects of Alternative Penis Enhancement
There is quite a list of negative side effects that result from taking penis enlargement and male enhancement supplements. Here is a short list just to show how unsafe these things can be.
This is one of the more common side effects of penis enlargement/ sexual enhancement pills. Men taking these are reporting losing their balance and having altered vision issues.
Many of the ingredients inside penis enlargement/ sexual enhancement pills are known to cause headaches. Unfortunately, there is not much you can do to prevent them if you choose to use the supplements, except for taking some pain relievers and hydrating well.
Another commonly reported side effect from using penis enlargement/ sexual enhancement supplements is a sense of nausea. It is recommended to those willing to try these non-scientifically tested supplements, to stop taking the pills if you experience this side effect.
High Blood Pressure
One of the most dangerous symptoms on this list–and one that is commonly swept under the rug–is high blood pressure. To make it even worse, many men are ashamed that they would be trying these alternatives. Thus, they are not talking with their doctor about a sudden rise in blood pressure.
So hopped up on the pills that your heart feels like it is going to jump out of your chest? Heart palpitations are a very uncomfortable side effect that might change your mind about wasting money on penis enlargement/ sexual enhancement supplements.
Hives, skin rash, itchy throat, sneezing and swelling can affect those taking penis enlargement pills. These side effects don’t always reveal themselves right away. Some men have reported using the enhancement supplements for over a month before they started having severe allergic reactions.
At this point it is safe to say that penis enlargement/ sexual enhancement supplements are not very safe. If you or your loved one is serious about real enlargement and enhancement, the most effective and safe route would be with an experienced medical professional like New York’s Dr. Elliot Heller here at Allure Plastic Surgery Center. Call 1 (866)477-2023 for a personal consultation.
© 2018 Millionairium and Allure Plastic Surgery Center. Authorization to post is granted, with the stipulation that Millionairium and Allure Plastic Surgery are credited as sole source. Linking to other sites from this press release is strictly prohibited, with the exception of herein imbedded links.